# SDR DL78K011033

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 1,391 hours, 1,833 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 1,393 hours, 1,834 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 1,393 hours, 1,834 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLT, FOUND NR 2 ENG SHUT DOWN INADVERTENTLY AND WOULD NOT RESTART.  FOUND HMU INOP.  REPLACED HMU.
